Sabina (Jašarević) Hrustić
Sabina (Jašarević) Hrustić
Department of Mathematics, Faculty of Natural Sciences and Mathematics, University of Tuzla
Potvrđena adresa e-pošte na untz.ba
Naslov
Citirano
Citirano
Godina
Global dynamics and bifurcations of certain second order rational difference equation with quadratic terms
SJ Hrustić, MRS Kulenović, M Nurkanović
Qualitative Theory of Dynamical Systems 15 (1), 283-307, 2016
142016
Birkhoff normal forms, KAM theory and symmetries for certain second order rational difference equation with quadratic term
S Jašarević-Hrustić, Z Nurkanović, M Kulenovic, E Pilav
122015
Basins of attraction of equilibrium and boundary points of second-order difference equations
S Jašarević, MRS Kulenović
Journal of Difference Equations and Applications 20 (5-6), 947-959, 2014
102014
Local dynamics and global stability of certain second-order rational difference equation with quadratic terms
SJ Hrustić, MRS Kulenović, M Nurkanović
Discrete Dynamics in Nature and Society 2016, 2016
82016
Stability and periodicity of certain homogeneous second-order fractional difference equation with quadratic terms
M Garic-Demirovic, S Hrustic, M Nurkanovic
Advances in Dynamical Systems and Applications 14 (2), 149-178, 2019
22019
Global dynamics of perturbation of certain rational difference equation
S Hrustic, M KULENOVIC, S Moranjkic, Z Nurkanovic
Turkish Journal of Mathematics 43 (2), 894-915, 2019
2019
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–6